Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 14, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Apr 16, 2011, 8:48 PM CDT for 33 counties in Texas. It took effect at Apr 17, 2011, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2011, 8:48 PM CDT (01:48 UTC)
- In effect from
- Apr 17, 2011, 12:00 PM CDT
- Expired
- Apr 17, 2011, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
All 33 counties
Bell County, TX, Bosque County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Freestone County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Robertson County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 49 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3419 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
600 WWUS84 KFWD 170148 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 848 PM CDT SAT APR 16 2011 ...RED FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY... AS LOW PRESSURE DEEPENS ACROSS EASTERN NEW MEXICO...SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS BY SUNDAY AFTERNOON. MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE TEENS AND 20S ACROSS THE REGION. THE COMBINATION OF THE GUSTY WINDS...LOW RELATIVE HUMIDITIES AND DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS SUNDAY AFTERNOON. TXZ091-092-100>103-115>119-129>134-141>147-156>162-174-175-171030- /O.UPG.KFWD.FW.A.0010.110417T1700Z-110417T2300Z/ /O.NEW.KFWD.FW.W.0014.110417T1700Z-110418T0100Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER- TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS- COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- 848 PM CDT SAT APR 16 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. AS LOW PRESSURE DEEPENS ACROSS EASTERN NEW MEXICO...SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS BY SUNDAY AFTERNOON. MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE TEENS AND 20S ACROSS THE REGION. THE COMBINATION OF THE GUSTY WINDS...LOW RELATIVE HUMIDITIES AND DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
3 follow-up statements
914 WWUS84 KFWD 170936 AAA RFWFWD URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 436 AM CDT SUN APR 17 2011 TXZ091-092-100>103-115>119-129>134-141>147-156>162-174-175-171800- /O.CON.KFWD.FW.W.0014.110417T1700Z-110418T0100Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER- TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS- COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- 436 AM CDT SUN APR 17 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... A LOW PRESSURE SYSTEM IS EXPECTED TO DEEPEN ACROSS THE TEXAS AND OKLAHOMA PANHANDLES LATER TODAY RESULTING IN GUSTY SOUTHERLY WINDS. SOUTHERLY WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH CAN BE EXPECTED ALONG WITH HUMIDITY VALUES AROUND 20 PERCENT. THE COMBINATION OF GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS THROUGH EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ DUNN
001 WWUS84 KFWD 171732 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1232 PM CDT SUN APR 17 2011 TXZ100-101-115-116-129-130-141>143-180200- /O.NEW.KFWD.FW.A.0011.110418T1700Z-110418T2300Z/ /O.CON.KFWD.FW.W.0014.000000T0000Z-110418T0100Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS- HAMILTON- 1232 PM CDT SUN APR 17 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. SOUTH WINDS AROUND 20 TO 25 MPH WITH HIGHER GUSTS THIS AFTERNOON WILL COMBINE WITH RELATIVE HUMIDITY VALUES AROUND 15 TO 25 PERCENT TO CREATE CRITICAL FIRE WEATHER CONDITIONS TODAY. THE DRY AIR WILL REMAIN IN PLACE ACROSS THE REGION TOMORROW...BUT WIND SPEEDS ARE EXPECTED TO BE A BIT WEAKER THAN TODAY. SOUTHWEST WINDS WILL BE NEAR 20 MPH AND GIVEN THEN VERY DRY AIRMASS IN PLACE AND MUCH WARMER TEMPERATURES...A FIRE WEATHER WATCH IS IN EFFECT FOR TOMORROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ091-092-102-103-117>119-131>134-144>147-156>162-174-175-180100- /O.CON.KFWD.FW.W.0014.000000T0000Z-110418T0100Z/ MONTAGUE-COOKE-WISE-DENTON-PARKER-TARRANT-DALLAS-HOOD-SOMERVELL- JOHNSON-ELLIS-BOSQUE-HILL-NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL- MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- 1232 PM CDT SUN APR 17 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SOUTH WINDS AROUND 20 TO 25 MPH WITH HIGHER GUSTS THIS AFTERNOON WILL COMBINE WITH RELATIVE HUMIDITY VALUES AROUND 20 TO 30 PERCENT TO CREATE CRITICAL FIRE WEATHER CONDITIONS TODAY. A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ 85/NH
615 WWUS84 KFWD 180056 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 756 PM CDT SUN APR 17 2011 TXZ100-101-115-116-129-130-141>143-180900- /O.EXP.KFWD.FW.W.0014.000000T0000Z-110418T0100Z/ /O.UPG.KFWD.FW.A.0011.110418T1700Z-110418T2300Z/ /O.NEW.KFWD.FW.W.0015.110418T1700Z-110419T0100Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS- HAMILTON- 756 PM CDT SUN APR 17 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT MONDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT MONDAY. THE RED FLAG WARNING THAT WAS IN EFFECT FOR TODAY WILL EXPIRE AT 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTH WINDS OF 20 TO 25 MPH WITH GUSTS TO NEAR 40 MPH THIS AFTERNOON WILL DECREASE SLIGHTLY AFTER SUNSET. SOUTHERLY WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS OVER 35 MPH AGAIN BY MIDDAY MONDAY. RELATIVE HUMIDITY VALUES WILL FALL BELOW 30 PERCENT BY LATE MORNING...AND DOWN INTO THE SINGLE DIGITS AND TEENS DURING THE AFTERNOON. THE COMBINATION OF THE GUSTY WINDS... LOW HUMIDITY AND DRY FUELS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ091-092-102-103-117>119-131>134-144>147-156>162-174-175-180200- /O.EXP.KFWD.FW.W.0014.000000T0000Z-110418T0100Z/ MONTAGUE-COOKE-WISE-DENTON-PARKER-TARRANT-DALLAS-HOOD-SOMERVELL- JOHNSON-ELLIS-BOSQUE-HILL-NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL- MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- 756 PM CDT SUN APR 17 2011 ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING. SOUTH WINDS OF 20 TO 25 MPH WITH GUSTS TO NEAR 40 MPH WILL DECREASE SLIGHTLY AFTER SUNSET. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. GUSTY SOUTHERLY WINDS ARE EXPECTED AGAIN MONDAY BUT RELATIVE HUMIDITIES SHOULD BE HIGHER. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Apr 16, 6:49 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Apr 16, 6:49 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 649 PM CDT SAT APR 16 2011 .AVIATION... WINDS HAVE COME AROUND THE SOUTHEAST AT MOST OF THE AREA TAF SITES AS HIGH PRESSURE MOVED INTO EAST TEXAS EARLY THIS EVENING. AS LOW PRESSURE DEEPENS ACROSS THE EASTERN PARTS OF NEW MEXICO AND COLORADO...SOUTHERLY WINDS WILL INCREASE ACROSS NORTH TEXAS SUNDAY. EXPECT SOUTHERLY WINDS 18-22 KNOTS BY 15Z...WITH GUSTS 28 TO 32 KNOTS BEFORE MIDDAY. THE GUSTY SOUTHERLY WINDS WILL DECREASE SOME AFTER SUNSET. THESE WINDS SHOULD NOT CAUSE CROSS WIND ISSUES. OTHERWISE...VFR CONDITIONS ARE EXPECTED THROUGH 06Z MONDAY. 58 && .PREV DISCUSSION... /ISSUED 352 PM CDT SAT APR 16 2011/ 20Z WATER VAPOR IMAGERY INDICATES A POWERFUL UPPER TROUGH WAS LOCATED OVER THE EASTERN THIRD OF THE CONUS WITH A STRONG SHORTWAVE TROUGH MOVING OVER THE EASTERN CONUS COAST. NORTHWEST FLOW WAS IN PLACE OVER THE GREAT PLAINS ON THE BACK SIDE OF THIS SYSTEM. ANOTHER SHORTWAVE TROUGH WAS LOCATED OFF THE WESTERN CONUS COAST. 20Z SFC OBSERVATIONS INDICATE A RIDGE OF HIGH PRESSURE IN PLACE OVER NORTH TX NEAR THE RED RIVER WITH RELATIVELY LIGHT WINDS IN PLACE OVER MUCH OF THE FORECAST AREA. THE AIRMASS IN PLACE OVER NORTH TX REMAINS VERY DRY IN NATURE WITH AFTERNOON RELATIVE HUMIDITY VALUES LOWER THAN 20 PERCENT ACROSS THE AREA. AS THE SHORTWAVE TROUGH OVER THE PACIFIC OCEAN MOVES TOWARDS THE CONUS UPPER FLOW WILL BECOME MORE ZONAL IN NATURE FOR SUNDAY AND EARLY THIS WEEK. ZONAL FLOW OVER THE WESTERN AND CENTRAL CONUS WILL PROMOTE CYCLOGENESIS NEAR THE TX AND OK PANHANDLES WITH WELL DEFINED SURFACE LOW EMERGING BY LATE SUNDAY AFTERNOON. THIS WILL RESULT IN INCREASINGLY STRONG SOUTHERLY WINDS OVER NORTH TX DURING THE DAY TOMORROW. WITH DEW POINTS ALONG THE GULF COAST NEAR HOUSTON HOLDING IN THE UPPER 20S TODAY...IT WILL TAKE QUITE A BIT OF TIME FOR GULF MOISTURE TO RECOVER AND ADVECT NORTH BACK INTO NORTH TX. WITH GULF MOISTURE RETURN DELAYED...THE ONSET OF THE STRONGER SOUTHERLY FLOW COMBINED WITH THE DRY AIR ALREADY IN PLACE OVER NORTH TX WILL LIKELY MAKE FOR ANOTHER CRITICAL FIRE WEATHER DAY ACROSS NORTH TX. DUE TO RELATIVELY LIGHT WIND WINDS TODAY...THERE IS SOME HOPE THAT A RESPITE FROM THE STRONG WINDS HAS GIVEN FIRE FIGHTERS A CHANCE TO GET AHEAD AND CONTAIN SOME OF THE ACTIVE WILDFIRES THAT HAVE BEEN IN STEPHENS...EASTLAND...YOUNG AND PALO PINTO COUNTIES THE PAST COUPLE OF DAYS. WHATEVER FIRES REMAIN UNCONTAINED MAY SPREAD QUICKLY TOMORROW AFTERNOON...PREFERENTIALLY TO THE NORTH WITH SOUTHERLY WINDS OF 20 TO 25 MPH IN PLACE DURING THE PEAK HEATING HRS OF THE DAY. SHALLOW GULF MOISTURE IS EXPECTED TO RETURN TO NORTH TX ON MONDAY AFTER 36 HRS OR SO OF PERSISTENT SOUTHERLY FLOW FROM THE GOMEX. THE APPROACHING SHORTWAVE TROUGH WILL AID IN SHARPENING UP THE DRYLINE MONDAY AFTERNOON PUSHING EAST TOWARDS THE WESTERN COUNTIES OF THE CWA. AT THIS TIME THINK THAT TSTM CHANCES ARE FAIRLY LOW DESPITE SOME MODELS SPITTING OUT QPF AS SHALLOW GULF MOISTURE COMBINED WITH A STOUT MID LEVEL EML CAP ARE UNFAVORABLE FOR TSTM INITIATION. THE LACK OF SIGNIFICANT LARGE SCALE FORCING FOR ASCENT ALSO SEEMS TO FAVOR A DRY FORECAST AT THIS TIME FOR MONDAY. BY TUESDAY AFTERNOON TSTMS ARE A BIT MORE LIKELY AS THE SHORTWAVE TROUGH IS EXPECTED TO TRANSLATE NORTHEAST THRU FAR WEST TX AND INTO OK DURING THE AFTERNOON HRS. THIS SHOULD SEND THE DRYLINE EAST TOWARDS THE INTERSTATE 35 CORRIDOR. A STOUT CAP WILL REMAIN IN PLACE OVER NORTH TX...HOWEVER SOME LARGE SCALE FORCING FOR ASCENT IS EXPECTED TO SPREAD ALONG AND NORTH OF INTERSTATE 20...WHICH MAY SUFFICIENTLY WEAKEN THE CAP FOR TSTM INITIATION ALONG THE DRYLINE LATE TUESDAY AFTERNOON. GFS AND NAM DIFFER ON THE QUALITY OF LOW LVL MOISTURE IN PLACE WITH THE GFS OFFERING UP A MUCH MORE AGGRESSIVE SOLUTION BRINGING NEAR 70 DEW POINTS IN PLACE AHEAD /EAST/ OF THE DRYLINE. IF THE GFS VERIFIES POPS MAY NEED TO BE INCREASED...HOWEVER VEERED LOW LVL FLOW AHEAD OF THE DRYLINE WOULD SEEM TO FAVOR THE DEEPEST LOW LVL MOISTURE HOLDING EAST OF THE FORECAST AREA. IF ANYTHING IS ABLE TO INITIATE THERE IS A DECENT CHANCE IT COULD BECOME SEVERE WITH GOOD MID LVL LAPSE RATES ASSOCIATED WITH THE EML CONTRIBUTING TO HIGH CAPE VALUES EAST OF THE DRYLINE. THE REMAINDER OF THE FORECAST REMAINS LARGELY UNCHANGED. WENT AHEAD AND CONTINUED TO FAVOR THE ECMWF SOLUTION IN THE EXTENDED STALLING OUT THE COLD FRONT ASSOCIATED WITH THE PASSAGE OF THE SHORTWAVE TROUGH ON TUESDAY LATE AFTERNOON. A STALLED OUT FRONTAL BOUNDARY COULD SERVE AS A FOCUS FOR TSTM INITIATION OVER NORTHEASTERN COUNTIES OF THE CWA WEDNESDAY AFTERNOON. OTHERWISE CONTINUED TO SHOW TEMPS ABOVE MEX GUIDANCE EXPECTING THE COLD FRONT WILL NOT MAKE IT ALL THE WAY THRU THE CWA FOR LATE IN THE WEEK. TSTMS ARE ONCE AGAIN POSSIBLE WITH THE ECMWF AND GFS INDICATING ANOTHER SHORTWAVE TROUGH AFFECTING THE SOUTHERN PLAINS FRIDAY AFTERNOON. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 49 85 66 88 72 / 0 0 10 10 10 WACO, TX 40 89 67 88 73 / 0 0 5 10 10 PARIS, TX 45 81 61 78 68 / 0 0 10 10 10 DENTON, TX 45 84 66 88 71 / 0 0 10 10 10 MCKINNEY, TX 45 82 66 85 72 / 0 0 10 10 10 DALLAS, TX 53 85 67 87 72 / 0 0 10 10 10 TERRELL, TX 45 82 64 85 70 / 0 0 10 10 10 CORSICANA, TX 43 86 64 85 72 / 0 0 5 10 10 TEMPLE, TX 45 89 66 87 71 / 0 0 0 10 10 MINERAL WELLS, TX 46 87 65 94 68 / 0 5 5 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH SUNDAY AFTERNOON FOR TXZ091-092-100>103- 115>119-129>134-141>147-156>162-174-175. && 58/30
Hazardous weather outlook, Apr 16, 3:28 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 328 PM CDT SAT APR 16 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 328 PM CDT SAT APR 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY VALUES WILL LEAD TO THE POSSIBILITY OF CRITICAL FIRE WEATHER CONDITIONS OVER MUCH OF THE AREA SUNDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE WESTERN TWO-THIRDS OF NORTH TEXAS FOR SUNDAY AFTERNOON. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MAINLY ACROSS THE EASTERN PORTIONS OF NORTH TEXAS TUESDAY AND TUESDAY NIGHT. THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON...MAINLY ACROSS THE RED RIVER COUNTIES. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EVERYWHERE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 12:26 PM CDT | Wind Advisory | FWD | Bell, Bosque, Collin, Comanche, Cooke, Coryell and 25 more | 8 hr |
| Apr 17, 12:32 PM CDT | Fire Weather Watch | FWD | Comanche, Eastland, Erath, Hamilton, Jack, Mills and 3 more | 7 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.